# SDR F3LA2012051600756

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 24,851 hours, 11,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037279
- Condition: Discharged
- Location: Emergency Light
- Component: Power Supply, Diehl
- Component part number: 32146210
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CARD A332204-02 ON THE A6 CHECK THE POWER SUPPLY UNIT, 10 WL BATTERY FAILED THE CAPACITY TEST. ACFT OUT OF SERVICE.  POWER SUPPLY UNIT BATTERY REPLACED IAW AMM 33-S1-38-000-002A AND 33-S1-38-400-002A. TESTED GOOD. ACFT RETURNED TO SERVICE.
